# SDR HNAA0800170

- Difficulty date: May 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 57,439 hours, 65,152 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 62
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 31,636 hours, 36,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE CYCLED GEAR UP AND GEAR DOORS DID NOT CLOSE.  RETURNED TO FIELD SELECTED GEAR DOWN.  UPON GEAR DOWN SELECTION ALL GEAR DOORS CLOSED.  REMOVED AND REPLACED PSEU AND TESTED IAW 32-61-50, CYCLED GEAR IN NORMAL AND ALT OPS SATISFACTORY.
